# SDR DALA2024012501106

- Difficulty date: January 25, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 53,635 hours, 38,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1037 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LH FRAME STA 1037 LONG 17LH AT PAX CABIN. SUMMARY OF NRC 00294: LH FRAME STA 1037 LONG 17LH AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-20-07-2R. (LP #0170333)
